# SDR YENA2022081800806

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb EMB110*
- Aircraft serial: 082
- Aircraft time: 40,013 hours, 26,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER TAIL CONE REMOVAL, FOUND CORROSION IN INTERNAL STRUCTURE PANEL SKIN BOTTOM; REF TOMAX WO 1984, NR 00373, REPLACED SKIN PANEL BOTTOM TAIL CONE IAW EMB 190 SRM 51-41-01, SRM 51-43-03, SRM 51-42-01.
